# SDR SWAA2025010877416

- Difficulty date: December 14, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N8514F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36975
- Aircraft time: 26,358 hours, 13,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR STRUCTURE STRINGER CLIP AT STA 500I AND RBL 21.00 HAS CRACK AT RIVET.<[01] DISPLACED BAFFLE AND RH LOWER BULKHEAD CHORD AT STA. 500I. PER SRM 51-40-02.;[02] REMOVED OLD STRINGER CLIP; LOCATED AND DRILLED NEW CLIP PER SRM 51-40-02.;[03] INSPECTED AS REQUIRED. CORRECTIVE ACTION #2. OK TO INSTALL NEW STRINGER CLIP.;[04] REMOVED AND REPLACED STRINGER CLIP AT STA 500I RBL 21 PER SRM 51-40-02.;[05] C/W INSPECTION AS REQUIRED C/A #4;[06] REPLACED AND INSTALLED NEW STRINGER CLIP PER SRM 51-40-02.;[07] INSPECTED AS REQUIRED. CORRECTIVE ACTION #6
